Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017 (2017), Article ID 4515249, 6 pages
https://doi.org/10.1155/2017/4515249
Research Article

On the Characterization and Enumeration of Some Generalized Trapezoidal Numbers

Department of Mathematics, Faculty of Science, Silpakorn University, Nakhon Pathom 73000, Thailand

Correspondence should be addressed to Somphong Jitman; moc.liamg@namtijs

Received 4 May 2017; Accepted 16 July 2017; Published 22 August 2017

Academic Editor: Susana Montes

Copyright © 2017 Somphong Jitman and Chakrit Phongthai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Asadulla, “Thirty-nine [thirty] perfect numbers and their divisors,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 205-206, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. J. Berana, J. Montalbo, and D. Magpantay, “On triangular and trapezoidal numbers,” Asia Pacific Journal of Multidisciplinary Research, vol. 3, pp. 76–81, 2015. View at Google Scholar
  3. T. Verhoeff, “Rectangular and trapezoidal arrangements,” Journal of Integer Sequences, vol. 2, Article 99.1.6 (HTML document) pages, 1999. View at Google Scholar · View at MathSciNet
  4. C. Gamer, D. W. Roeder, and J. J. Watkins, “Trapezoidal Numbers,” Mathematics Magazine, vol. 58, no. 2, pp. 108–110, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Feinberg-McBrian, “The case of trapezoidal numbers,” Mathematics Teacher, vol. 89, pp. 16–24, 1996. View at Google Scholar
  6. P. W. Haggard and K. L. Morales, “Discovering relationships and patterns by exploring trapezoidal numbers,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 85–90, 1993. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Smith, “Trapezoidal numbers,” Mathematics in School, vol. 5, p. 42, 1997. View at Google Scholar
  8. R. Guy, “Sums of consecutive integers,” The Fibonacci Quarterly. Official Organ of the Fibonacci Association, vol. 20, no. 1, pp. 36–38, 1982. View at Google Scholar · View at MathSciNet
  9. C. Jones and N. Lord, “Characterising non-trapezoidal numbers,” The Mathematical Gazette, vol. 83, no. 497, pp. 262-263, 1999. View at Publisher · View at Google Scholar